RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1975, Volume 30, Issue 5(185)  


Sergei Vasil'evich Fomin (photo)

Sergei Vasil'evich Fomin (obituary)
N. N. Bogolyubov, R. V. Khokhlov, P. S. Aleksandrov, A. N. Kolmogorov, A. N. Tikhonov, V. A. Trapeznikov, G. M. Frank, I. M. Gel'fand, S. V. Emel'yanov, L. A. Lyusternik, D. E. Men'shov, P. S. Novikov, V. I. Siforov, V. M. Alekseev, V. I. Arnol'd, Yu. V. Egorov, N. V. Efimov, D. P. Zhelobenko, O. V. Lokutsievskii, Yu. I. Manin, V. P. Maslov, A. I. Markushevich, I. A. Ovseevich, O. A. Oleinik, Ya. G. Sinai, Yu. M. Smirnov, V. M. Tikhomirov, V. G. Karmanov, E. V. Maikov, E. A. Morozova, Z. Ya. Shapiro, A. F. Lapko, É. S. Rakova
2
Critical points of smooth functions and their normal forms
V. I. Arnol'd
3
Asimptotic benaviour of the resolvent of Sturm–LiouvilleI equations and the algebra of the Korteweg–de Vries equations
I. M. Gel'fand, L. A. Dikii
67
Banach bundles and linear operators
M. G. Zaidenberg, S. G. Krein, P. A. Kuchment, A. A. Pankov
101
The Weil conjecture. I
P. Deligne
159

In the Moscow Mathematical Society
Meetings of the Moscow Mathematical Society
191
Communications of the Moscow Mathematical Society
The structure of maximal finite primitive subgroups of Lie groups
A. V. Alekseevskii
197

Mathematical Events
The special representation of Hermitian forms that are encountered in game theory
V. G. Antonov, V. A. Yakubovich
199

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
The condition of absolute regularity for Gaussian random processes
A. G. Grin'
201
Spherical sections on a compact homogeneous space
Đào Văn Trà
203
A theorem on coverings of Riemannian manifolds
V. L. Dol'nikov
205
Commutants of Artin groups
B. M. Zinde
207
Correctness in Gevrey classes of the Cauchy problem for not strictly hyperbolic operators
V. Ya. Ivrii
209
The geometry of jet manifolds
B. A. Kupershmidt
211
A certain theorem of Phragmén–Lindelöf type for the solutions of elliptic equations
E. M. Landis
213
Lower bounds of sums of Legendre symbols and lower bounds of trigonometric sums
D. A. Mit'kin
214
The multidimensional analogue of the type of an entire function
L. S. Maergoiz
215
Tests for the linear equivalence of Volterra operators in the $L_p$ scale
M. M. Malamud, È. R. Tsekanovskii
217
Convex cones of finite type
V. S. Pyasetskii
219

Mathematical Events in the USSR
Aleksandr Yakovlevich Povzner (on his sixtieth birthday)
Yu. M. Berezanskii, I. M. Gel'fand, B. Ya. Levin, V. A. Marchenko, K. V. Maslov
221
Meetings of the Leningrad Mathematical Society
227
Eighth Winter School-Symposium on Mathematical Programming and Related Questons
S. I. Zukhovitskii
231

News
Republican Scientific Conference ‘Development Problems of Applied Mathematical Research’
A. A. Gusak
241
Third All-Union Seminar on Combinatorial Mathematics
V. P. Kozyrev, N. P. Korovina, A. Ya. Petrenyuk
242
Colloquium on Contemporary Problems of Differential Geometry (Coherence Theory), Odessa
M. O. Rahula
243

Reviews and Bibliography
New books on mathematics
L. P. Kalinina
245
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019